# SDR DHL200070705C

- Difficulty date: May 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1080 CR JOINT HAS 20 PERCENT IND OF CORROSION LOSS 5-10L AND 3 FASTENERS UP ALSO HAS 20 PERCENT IND.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF AFT SKIN BS 1080 FROM STA 10L TO 4L 59 .375 X 4 .125 AS PER S/B 53-0109 R4.  VISUAL INSP COMPLIED WITH NO FURTHER CORROSION NOTED.  ALODINED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED PARTS AND INSTALLED PER S/B 727-53-1090.  SEALED AREA AS REQUIRED PER S/B 727-53 1090.
